Averaging of Impulsive Differential Inclusions with Fuzzy Right-Hand Sides

Authors

  • N. V. Skripnik Одес. нац. ун-т им. И. И. Мечникова

Abstract

We substantiate the possibility of application of the method of averaging on a finite interval to impulsive differential inclusions with fuzzy right-hand sides containing a small parameter. In the case of periodic right-hand sides, it is shown that the estimate can be improved.

Published

25.11.2014

Issue

Section

Research articles

How to Cite

Skripnik, N. V. “Averaging of Impulsive Differential Inclusions With Fuzzy Right-Hand Sides”. Ukrains’kyi Matematychnyi Zhurnal, vol. 66, no. 11, Nov. 2014, pp. 1563–1577, https://umj.imath.kiev.ua/index.php/umj/article/view/2246.